| Model Number |
MMT-523LNAL |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
04/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to diabetic ketoacidosis.Customer blood glucose reading while admitted was unknown.Customer also thought they have over delivery issue.Customer said the diabetic ketoacidosis almost killed her.Troubleshooting was not performed.Insulin pump will not be returning for analysis.